# SDR DALA2024121011569

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,686 hours, 45,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9501 -ATB/FUME- THE FLIGHT CREW RETURNED THE AIRCRAFT TO ATL DUE TO AN ACRID BURNING SMELL IN THE CABIN. CORRECTIVE ACTION: MAINTENANCE REPAIRED DAMAGED WIRES AND RING TERMINALS AT THE SERVICE DOOR OVERHEAD LIGHT ASSEMBLY. AIRCRAFT RETURNED TO SERVICE. (LP #6556652)
